Abstract and Applied Analysis

A Note on the Right-Hand Side Identification Problem Arising in Biofluid Mechanics

Abdullah Said Erdogan

Full-text: Open access

Abstract

The inverse problem of reconstructing the right-hand side (RHS) of a mixed problem for one-dimensional diffusion equation with variable space operator is considered. The well-posedness of this problem in Hölder spaces is established.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 548508, 25 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365174055

Digital Object Identifier
doi:10.1155/2012/548508

Mathematical Reviews number (MathSciNet)
MR2947750

Zentralblatt MATH identifier
1246.76160

Citation

Erdogan, Abdullah Said. A Note on the Right-Hand Side Identification Problem Arising in Biofluid Mechanics. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 548508, 25 pages. doi:10.1155/2012/548508. https://projecteuclid.org/euclid.aaa/1365174055


Export citation

References

  • J. R. Cannon, S. Pérez Esteva, and J. van der Hoek, “A Galerkin procedure for the diffusion equation subject to the specification of mass,” SIAM Journal on Numerical Analysis, vol. 24, no. 3, pp. 499–515, 1987.
  • N. Gordeziani, P. Natalini, and P. E. Ricci, “Finite-difference methods for solution of nonlocal boundary value problems,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1333–1344, 2005.
  • A. Ashyralyev and Y. Ozdemir, “Stability of difference schemes for hyperbolic-parabolic equations,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1443–1476, 2005.
  • P. Guo, A. M. Weinstein, and S. Weinbaum, “A hydrodynamic mechanosensory hypothesis for brush border microvilli,” American Journal of Physiology, vol. 279, no. 4, pp. 698–712, 2000.
  • A. Ashyralyev, A. S. Erdogan, and N. Arslan, “On the numerical solution of the diffusion equation with variable space operator,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 682–689, 2007.
  • N. Arslan, A. S. Erdogan, and A. Ashyralyev, “Computational fluid flow solution over endothelial cells inside the capillary vascular system,” International Journal for Numerical Methods in Engineering, vol. 74, no. 11, pp. 1679–1689, 2008.
  • A. Ashyralyev, A. S. Erdogan, and N. Arslan, “On the modified Crank-Nicholson difference schemes for parabolic equation with non-smooth data arising in biomechanics,” International Journal for Numerical Methods in Biomedical Engineering, vol. 26, no. 5, pp. 501–510, 2010.
  • A. Hasanov, “Identification of unknown diffusion and convection coefficients in ion transport problems from flux data: an analytical approach,” Journal of Mathematical Chemistry, vol. 48, no. 2, pp. 413–423, 2010.
  • A. Hasanov and S. Tatar, “An inversion method for identification of elastoplastic properties of a beam from torsional experiment,” International Journal of Non-Linear Mechanics, vol. 45, pp. 562–571, 2010.
  • G. Di Blasio and A. Lorenzi, “Identification problems for parabolic delay differential equations with measurement on the boundary,” Journal of Inverse and Ill-Posed Problems, vol. 15, no. 7, pp. 709–734, 2007.
  • T. Kimura and T. Suzuki, “A parabolic inverse problem arising in a mathematical model for chromatography,” SIAM Journal on Applied Mathematics, vol. 53, no. 6, pp. 1747–1761, 1993.
  • D. Orlovsky and S. Piskarev, “On approximation of inverse problems for abstract elliptic problems,” Journal of Inverse and Ill-Posed Problems, vol. 17, no. 8, pp. 765–782, 2009.
  • R. P. Agarwal and V. B. Shakhmurov, “Multipoint problems for degenerate abstract differential equations,” Acta Mathematica Hungarica, vol. 123, no. 1-2, pp. 65–89, 2009.
  • A. Boucherif and R. Precup, “Semilinear evolution equations with nonlocal initial conditions,” Dynamic Systems and Applications, vol. 16, no. 3, pp. 507–516, 2007.
  • D. Guidetti, “Backward Euler scheme, singular Hölder norms, and maximal regularity for parabolic difference equations,” Numerical Functional Analysis and Optimization, vol. 28, no. 3-4, pp. 307–337, 2007.
  • G. Di Blasio, “Maximal ${L}^{p}$ regularity for nonautonomous parabolic equations in extrapolation spaces,” Journal of Evolution Equations, vol. 6, no. 2, pp. 229–245, 2006.
  • Y. S. Eidelman, “The boundary value problem for a differential equation with a parameter,” Differentsial'nye Uravneniya, vol. 14, no. 7, pp. 1335–1337, 1978.
  • A. Ashyralyev, “On a problem of determining the parameter of a parabolic equation,” Ukranian Mathematical Journal, vol. 62, no. 9, pp. 1200–1210, 2010.
  • A. I. Prilepko and A. B. Kostin, “On certain inverse problems for parabolic equations with final and integral observation,” Matematicheskii Sbornic, vol. 183, no. 4, pp. 49–68, 1992.
  • A. I. Prilepko and I. V. Tikhonov, “Uniqueness of the solution of an inverse problem for an evolution equation and applications to the transfer equation,” Matematicheskie Zametki, vol. 51, no. 2, pp. 77–87, 1992.
  • M. Choulli and M. Yamamoto, “Generic well-posedness of a linear inverse parabolic problem with diffusion parameters,” Journal of Inverse and Ill-Posed Problems, vol. 7, no. 3, pp. 241–254, 1999.
  • M. Choulli and M. Yamamoto, “Generic well-posedness of an inverse parabolic problem–-the Hölder-space approach,” Inverse Problems, vol. 12, no. 3, pp. 195–205, 1996.
  • V. T. Borukhov and P. N. Vabishchevich, “Numerical solution of the inverse problem of reconstructing a distributed right-hand side of a parabolic equation,” Computer Physics Communications, vol. 126, no. 1-2, pp. 32–36, 2000.
  • A. Ashyralyev and A. S. Erdogan, “On the numerical solution of a parabolic inverse problem with the Dirichlet condition,” International Journal of Mathematics and Computation, vol. 11, no. J11, pp. 73–81, 2011.
  • A. Ashyralyev and A. S. Erdogan, “Well-posedness of the inverse problem of a multidimensional parabolic equation, Vestnik of Odessa National University,” Mathematics and Mechanics, vol. 15, no. 18, pp. 129–135, 2010.
  • A. A. Samarskii and P. N. Vabishchevich, Numerical Methods for Solving Inverse Problems of Mathematical Physics, Inverse and Ill-posed Problems Series, Walter de Gruyter, Berlin, Germany, 2007.
  • A. I. Prilepko, D. G. Orlovsky, and I. A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, vol. 231 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  • F. Z. Daïm, R. Eymard, and D. Hilhorst, “Existence of a solution for two phase flow in porous media: the case that the porosity depends on the pressure,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 332–351, 2007.
  • A. Ashyralyev and P. E. Sobolevskiĭ, Well-Posedness of Parabolic Difference Equations, vol. 69 of Operator Theory: Advances and Applications, Birkhäuser, Basle, Switzerland, 1994.
  • A. Ashyralyev, “Fractional spaces generated by the positive differential and difference operators in a Banach space,” in Mathematical Methods in Engineering, K. Tas, J. A. Tenreiro Machado, and D. Baleanu, Eds., pp. 13–22, Springer, Dordrecht, The Netherlands, 2007.